American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] K. Smela. Subsequences of the Haar basis consisting of full levels in $H_p$ for $0 < p < \infty$. Proc. Amer. Math. Soc. 135 (2007) 1709-1716. MR 2286080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mihály Bakonyi. Nehari and Carathéodory-Fejér type extension results for operator-valued functions on groups. Proc. Amer. Math. Soc. 131 (2003) 3517-3525. MR 1991764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mei Tao and Peide Liu. On the maximal inequalities for martingales involving two functions. Proc. Amer. Math. Soc. 130 (2002) 883-892. MR 1866045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sanjiv Kumar Gupta, Shobha Madan and U. B. Tewari. The conjugation operator on $A\sb q(G)$ . Proc. Amer. Math. Soc. 121 (1994) 163-166. MR 1181167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Cambern and Krzysztof Jarosz. The isometries of $H\sp 1\sb \mathcal{H}$ . Proc. Amer. Math. Soc. 107 (1989) 205-214. MR 979225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Louis Pigno and Brent Smith. Quantitative behaviour of the norms of an analytic measure . Proc. Amer. Math. Soc. 86 (1982) 581-585. MR 674084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Louis Pigno and Brent Smith. On measures of analytic type . Proc. Amer. Math. Soc. 82 (1981) 541-547. MR 614875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Louis Pigno and Brent Smith. A remark on the F. and M. Riesz theorem . Proc. Amer. Math. Soc. 79 (1980) 585-586. MR 572307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1